| Catalog Number |
2C8858 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/02/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: initial reporter address: (b)(6).G1: device manufacturer address 1: 600 mts.Oeste de entrada, principal ave.Las americas, parque industrial.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported the tubing of two (2) paclitaxel sets leaked.The tubings "separated at white ump segment and separation occurred between bonded components" which resulted in a leak.The event occurred during an unknown process step.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Additional information: h11: two (2) actual devices were received for evaluation.A visual inspection was performed, and it was noted that there was a cut in the tubing.Pressure testing and clear passage under water testing were performed, and it was noted that there were leaks from the hole/cut in the tubing.Special tests included connecting an 8-psi air source to the tubing and thirty (30) times clamp activation in the same location, and no issues were noted.The reported condition was verified.The cause of the reported condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.